Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 39, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 3:02 PM CDT for 9 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 3:02 PM CDT (20:02 UTC)
- Expired
- Apr 3, 2025, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 15 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:25 PM CDT | FLASH FLOOD | 8 Se Pegram, TN | Picture of flash flooding at Pasquo Rd and Natchez Bend Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
323
WGUS54 KOHX 032002
FFWOHX
TNC021-037-043-081-119-149-165-187-189-032315-
/O.NEW.KOHX.FF.W.0039.250403T2002Z-250403T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
302 PM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southeastern Cheatham County in middle Tennessee...
Davidson County in middle Tennessee...
Southeastern Dickson County in middle Tennessee...
Northeastern Hickman County in middle Tennessee...
North Central Maury County in middle Tennessee...
Northwestern Rutherford County in middle Tennessee...
Southern Sumner County in middle Tennessee...
Williamson County in middle Tennessee...
Western Wilson County in middle Tennessee...
* Until 615 PM CDT.
* At 302 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Franklin, Lebanon, Dickson, Ashland City, Nashville, Madison,
Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
Goodlettsville, Nolensville, Forest Hills, Oak Hill, White Bluff,
Belle Meade, Kingston Springs, Lakewood and Pegram.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3632 8675 3633 8646 3634 8629 3631 8627
3630 8627 3616 8617 3592 8660 3577 8724
3598 8737 3610 8744
FLASH FLOOD...RADAR INDICATED
$$
RoseWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:52 PM CDT, 2 hours 10 minutes earlier. Its key messages:
- Updated at 1233 PM CDT Thu Apr 3 2025
- Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
- There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
- There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 12:52 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Morristown TN 1252 PM CDT Thu Apr 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1233 PM CDT Thu Apr 3 2025 - Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend. - There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail. - There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible. && .SHORT TERM... (Rest of today through Friday) Issued at 903 AM CDT Thu Apr 3 2025 Latest SPC mesoscale discussion states occasional supercell structures continue to be observed this morning with convection moving across middle/northeast TN. With some heating/destabilization ongoing south of the front that, there will be some potential for storm intensification with cells that can remain rooted near the boundary, which may move further north through the day. With MLCAPE expected to increase through the 500-1000 J/kg along/south of the front and favorable wind profiles expected to persist through the day, some threat for all severe hazards could evolve with time near the boundary, with an isolated hail and damaging wind threat north of the boundary. Latest HREF depicts storms training over Middle TN through tonight then there is decent agreement that a break will develop late tonight into Friday morning. By 7 AM Friday morning, most storms look to be limited to North and West over SE KY and W of the TN River. There is some risk for isolated strong storms to develop Friday afternoon then activity diminishes through the overnight. && .LONG TERM... (Friday Night through next Thursday) Issued at 903 AM CDT Thu Apr 3 2025 Come Saturday morning, a more organized line of storms looks to redevelop and work there way across Middle TN from the NW to the SE. There will be a severe threat with these storms, with severe hazards possible. Storms will be slow to push E across the state, finally moving on out through Sunday afternoon. Flooding will be an ongoing concern through the first of next week. A much needed break from storms will set up by Monday with the next chance for rain on Wednesday. && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT Thu Apr 3 2025 Significant differences in flight conditions with MVFR/IFR conditions at CKV with periods of showers and thunderstorms with heavy rains and lower ceilings. BNA flight conditions will vary greatly depending on periods of convection through 06Z. For MQY, SRB and CSV, generally VFR conditons with the main concern being strong southerly winds through this evening due to the tight pressure gradient. For Friday morning, a gradual improvement for CKV and BNA, with all TAF sites becoming VFR during the morning. Winds will remain brisk out of the south with mainly dry conditions. && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...99 LONG TERM....99 AVIATION.....99
In the hours before
Local storm report, Apr 3, 10:28 AM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1028 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM Tstm Wnd Dmg 5 ESE Gladeville 36.07N 86.34W
04/03/2025 Wilson TN Public
Thunderstorm wind damage report of trees
down and roof damage along Flatwoods Road
and Cedars of Lebanon State Park (941 am).
Possible tornado.
&&
fbLocal storm report, Apr 3, 10:30 AM CDT, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1030 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM Rain 5 N Hendersonville 36.36N 86.59W
04/03/2025 M5.00 Inch Sumner TN Public
24 hour rainfall total of 5 inches.
&&
fbLocal storm report, Apr 3, 10:38 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
1038 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM Hail 2 S Mount Juliet 36.18N 86.52W
04/03/2025 M1.00 Inch Wilson TN Public
Corrects previous hail report from 2 S Mount
Juliet. Time estimated from radar.
0324 AM Hail 2 ENE Mount Juliet 36.22N 86.49W
04/03/2025 E1.25 Inch Wilson TN NWS Employee
0418 AM Hail 3 SW Mount Juliet 36.17N 86.55W
04/03/2025 E1.00 Inch Wilson TN Public
Report from mPING: Quarter (1.00 in.).
0536 AM Flash Flood 2 WSW Mount Juliet 36.20N 86.55W
04/03/2025 Wilson TN Law Enforcement
Old Lebanon Dirt Road near Page Drive in Mt
Juliet is closed due to flooding.
0938 AM Tstm Wnd Dmg 5 ESE Gladeville 36.07N 86.34W
04/03/2025 Wilson TN Public
Thunderstorm wind damage report of trees
down and roof damage along Flatwoods Road
and Cedars of Lebanon State Park (941 am).
Possible tornado.
0233 AM Flash Flood 5 SW Fairview 35.94N 87.20W
04/03/2025 Williamson TN Amateur Radio
Pinewood Road and Hwy 100. Time estimated
from radar.
0337 AM Tstm Wnd Gst 3 ENE Fairview 36.00N 87.08W
04/03/2025 M60 MPH Williamson TN Amateur Radio
60 mph wind gust measured at Highway 100 and
Brush Creek Rd.
0344 AM Hail 7 WSW Forest Hills 36.02N 86.95W
04/03/2025 E1.00 Inch Williamson TN Public
Quarter size hail reported at Temple Hills.
Time estimated by radar.
0428 AM Tstm Wnd Dmg 2 W Fairview 35.98N 87.16W
04/03/2025 Williamson TN Public
Tspotter report of a tree that fell on a
house and car on Pine Crest Court.
0428 AM Hail 5 W Franklin 35.93N 86.93W
04/03/2025 E1.25 Inch Williamson TN Public
Tspotter report of half dollar size hail at
West Haven. Time estimated by radar.
0430 AM Hail Brentwood 36.00N 86.79W
04/03/2025 E1.25 Inch Williamson TN Public
Hafl dollar sized hail in Brentwood from
TSpotter. Time estimated.
0430 AM Tstm Wnd Dmg 2 W Fairview 35.98N 87.16W
04/03/2025 Williamson TN Amateur Radio
Trees down on Pinecrest CT in Fairview. No
structural damage.
0434 AM Hail 4 NW Franklin 35.96N 86.89W
04/03/2025 E1.25 Inch Williamson TN Public
Report from mPING: Half Dollar (1.25 in.).
0440 AM Hail 2 NW Brentwood 36.02N 86.82W
04/03/2025 E1.00 Inch Williamson TN Public
Quarter size hail reported in Brentwood by
public. Ongoing at the time of the report.
0745 AM Flash Flood 5 SSW Fairview 35.90N 87.15W
04/03/2025 Williamson TN Emergency Mngr
Corrects previous flash flood report from 5
SSW Fairview. South Harpeth Rd between
Pinewood Rd and I-840 closed because of high
water.
0745 AM Flash Flood Fairview 35.98N 87.12W
04/03/2025 Williamson TN Emergency Mngr
Several roads closed due to high water
including Chester Road, Forest Glen, Sleep
Hollow Road, and South Harpeth Road between
Pinewood Rd and I-840.
0700 AM Flash Flood Hartsville 36.39N 86.16W
04/03/2025 Trousdale TN Emergency Mngr
Picture of flooding in Hartsville. Little
Goose Creek out of its banks.
0244 AM Hail 5 NW Gallatin 36.44N 86.52W
04/03/2025 E0.00 Inch Sumner TN Public
Time estimated via radar.
0500 AM Flash Flood 1 NNE Gallatin 36.39N 86.45W
04/03/2025 Sumner TN Public
Numerous roads closed across Sumner County
due to flooding, including N Russell St at
Westland St; Stop Thirty at Creekmore Road;
SLatter Creek Road; TGT Road; Penny Morris
Road at Wilson Road; 1700 Block of Old
Galltin Road; and Liberty Lane.
1029 AM Rain 5 N Hendersonville 36.36N 86.59W
04/03/2025 M5.00 Inch Sumner TN Public
24 hour rainfall total of 5 inches.
0616 PM Hail 3 ESE Coopertown 36.42N 86.91W
04/02/2025 E1.50 Inch Robertson TN Public
0621 PM Hail 3 E Coopertown 36.42N 86.91W
04/02/2025 E1.50 Inch Robertson TN Public
Report from mPING: Ping Pong Ball (1.50
in.).
0627 PM Hail Springfield 36.50N 86.88W
04/02/2025 E1.00 Inch Robertson TN Public
0646 PM Hail White House 36.46N 86.67W
04/02/2025 M1.00 Inch Robertson TN Trained Spotter
0523 PM Tstm Wnd Dmg 1 ESE Lobelville 35.75N 87.78W
04/02/2025 Perry TN Public
Structure damage on Jones Hollow Road near
Lobelville. Time estimated from radar.
1157 PM Tstm Wnd Dmg 5 N Fredonia 36.51N 87.22W
04/02/2025 Montgomery TN Public
Several trees down. Time estimated from
radar.
1157 PM Tstm Wnd Dmg 5 N Fredonia 36.51N 87.22W
04/02/2025 Montgomery TN Public
Several trees down. Time estimated from
radar.
1209 AM Tstm Wnd Dmg 4 E Clarksville 36.55N 87.27W
04/03/2025 Montgomery TN Amateur Radio
Trees and power lines down across the city
of Clarksville. Time provided by HAMs.
0453 AM Tstm Wnd Dmg Williamsport 35.69N 87.22W
04/03/2025 Maury TN Emergency Mngr
Downed trees in Williamsport, TN reported by
EM. Time estimated.
0610 AM Hail 1 NW Spring Hill 35.75N 86.93W
04/03/2025 E0.88 Inch Maury TN Public
Nickel size hail reported in Spring Hill.
Time estimated by radar.
0424 AM Tstm Wnd Dmg 1 S Hohenwald 35.54N 87.56W
04/03/2025 Lewis TN Emergency Mngr
EM for Lewis county reports trees down and
outbuilding destroyed in Hohenwald. Power
lines down as well. Time estimated.
1143 PM Tstm Wnd Dmg Erin 36.32N 87.70W
04/02/2025 Houston TN Public
Several trees down in Erin. Time estimated
from radar.
0957 AM Flash Flood 1 N Centerville 35.81N 87.45W
04/03/2025 Hickman TN Public
Media report Defeated Creek Rd Hickman
County.
1002 AM Flash Flood 8 WSW Bon Aqua 35.92N 87.47W
04/03/2025 Hickman TN Public
Media reported numerous roads closed and
flooded: Pinewood Rd. @ Nunnely. Mill Creek
Bridges.
0119 AM Hail 1 WSW Dickson 36.07N 87.39W
04/03/2025 M1.00 Inch Dickson TN Emergency Mngr
At Fire Station 2.
0949 AM Flash Flood 9 WSW Dickson 36.01N 87.52W
04/03/2025 Dickson TN Public
The following roads have been reported
closed due to high water. -Sam Hollow Rd @
Garners Creek Rd (Under Water Bridge) -
(380) Piney Rd - Double Branch Rd (Under
Water Bridge) - Hwy 48 S (@ Haley Rd &
multiple other locations) - (712) Bruce Rd -
(1635) Spencer Mill Rd - (395) Dug Hill Rd -
Bishop Slab Rd (Under Water Bridge).
0150 AM Lightning 2 E Belle Meade 36.10N 86.82W
04/03/2025 Davidson TN Public
Person struck by lightning in Green Hills.
0302 AM Tstm Wnd Dmg 1 WSW Antioch 36.05N 86.69W
04/03/2025 Davidson TN Public
Tspotter report of a tree that fell on a
house on Old Tusculum Rd. Time radar
estimated.
0346 AM Hail 4 WSW Belle Meade 36.07N 86.92W
04/03/2025 E1.00 Inch Davidson TN Public
Tspotter report of quarter size hail near
Kroger on Highway 70. Time radar estimated.
0448 AM Flash Flood 1 S Nashville 36.16N 86.78W
04/03/2025 Davidson TN Broadcast Media
Media reports 2 feet of water in Wedgewood
neighborhood. Multiple vehicles stuck on
Lester Ave and Murfreesboro Pike.
0552 AM Flash Flood 1 SW Berry Hill 36.11N 86.79W
04/03/2025 Davidson TN Broadcast Media
Flooding reported along West Fork Browns
Creek near General Bate Drive and Graybar
Lane. Homes inundated with water as well as
Lipscomb Academy football field.
0600 AM Flash Flood 2 NNE Belle Meade 36.13N 86.85W
04/03/2025 Davidson TN Public
Flooding reported near Woodmont and Harding
in Belle Meade. Photo shows flooding in
townhome parking lot with water up to the
top of car wheels.
0624 AM Flash Flood 1 SSW Berry Hill 36.11N 86.77W
04/03/2025 Davidson TN Public
Media reporting I-65 NB at mm80 closed due
to flooding.
1022 AM Flash Flood 2 WSW Millersville 36.37N 86.73W
04/03/2025 Davidson TN Emergency Mngr
Report of flash flooding on Williamson Rd.
in Millersville area.
0606 PM Hail 5 NNE Ashland City 36.33N 87.01W
04/02/2025 E2.50 Inch Cheatham TN Public
0608 PM Hail 6 NE Ashland City 36.34N 86.98W
04/02/2025 M2.75 Inch Cheatham TN Trained Spotter
Close to baseball-size hail, windshields
blown out, lots of damage.
&&Local storm report, Apr 3, 10:51 AM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1051 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood Springfield 36.50N 86.88W
04/03/2025 Robertson TN Public
Report and video on X of flash flooding in
Springfield, TN.
&&
fbLocal storm report, Apr 3, 12:13 PM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1213 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Tstm Wnd Dmg 4 NNW College Grove 35.87N 86.69W
04/03/2025 Williamson TN Broadcast Media
A pergola was destroyed near Kings Chapel
Community.
&&Local storm report, Apr 3, 2:52 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
252 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Tstm Wnd Dmg 8 WSW Linden 35.56N 87.98W
04/03/2025 Perry TN 911 Call Center
Trees down on a power line.
&&
fbThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:27 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 33 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:21 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:27 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 8 hr |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.